# SDR DALA2022040102212

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 CRACK ON INTERCOSTAL BTW STA 760 TO 780 LBL 16 FLOOR STRUCTURE OF PASSENGER CABIN THROUGH FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION:SUMMARY OF NRC 00272: INTERCOSTAL BTW STA 760 TO 780 LBL 16 FLOOR STRUCTURE OF PASSENGER CABIN WAS REPAIRED PER B757-200 SRM. (2174978)
